# SDR USAASB98148

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 568126713004
- Condition: Failed
- Location: Rt Wing
- Part time: 16,119 hours
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PHL - FLT 565 - UPON CLIMB-OUT FROM LGA, CREW NOTICED THERE WAS NO CENTER TANK FUEL BEING BURNED.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE RT AND LT CENTER TANK FUEL BOOST PUMPS INOPERABLE.  REPLACED BOOST PUMPS PER MM 28-22-41.  OPERATIONAL CHECK GOOD.  REF:  OPERATOR CONTROL NR 98ZZZX2394.  (X)
